Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Difficulty in erection. Reason?

My 26 year old boyfriend has been having issues maintaining an erection for the last 5 nights. He can get it hard then it just goes soft. He said he s noticed there isn t as much pressure when he s peeing either. He hasn t had this issue before. We usually have sex every night since we ve moved in together (about 4 months) and it just started happening 5 days ago, but it has happened all 5 nights. (He assures me it isn t my fault) what could it be?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear..
Regarding the problem of failure to maintain erection (Erectile dysfunction), it is due to decreased blood flow to the penis.
And the medications like Sildenafil citrate (Viagra), etc increase blood flow to penis & maintains erection..
Moreover, performance can be enhanced by having a healthy diet rich in fruits, vegetables, fish, nuts & honey.
He can also try oil massaging of also increases blood flow & maintaining erection.
One more thing..avoid consuming any Over The Counter drug that claim to cure ED or improve may be harmful.
Also he should avoid stress, do regular exercise, meditation, think positive & stay happy.
Wishing a Healthy Life.
Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor